# SDR CA150417011

- Difficulty date: April 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Condition: Loose
- Location: Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, DURING CLIMB, ALL THE FIRE DETECT WARNINGS, BOTH VISUAL AND AURAL CAME ON IN THE COCKPIT.  THE PILOTS IMMEDIATELY LEVELLED OFF AT AROUND 8000 FT AND FOLLOWED THE RELEVANT EMERGENCY PROCEDURE IAW THE MANUAL.  POWER LEVER WAS PULLED BACK FIRST, THEN UPON PULLING CONDITION LEVER BACK TO MIN THE FIRE WARNINGS STOPPED.  THEN THE NR 1 ENGINE FIRE HANDLE WAS PULLED, AND NR 1 ENGINE WAS SHUTDOWN.  ACFT WAS LANDED WITHOUT FURTHER INCIDENTS.  SUSPECTING A LEAK IN THE EXHAUST, THIS WAS CONFIRMED WHEN THE JET-PIPE AND SHROUD WERE BOTH FOUND MISALIGNED AND THEIR RESPECTIVE CLAMPS LOOSENED, FALLEN. CONCLUSION IS THAT THE FIRE-WIRE PICKED UP THE LEAK FROM EXHAUST AND TRIGGERED THE FIRE ALARMS.
